# SDR SWAA2022020951424

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,758 hours, 28,930 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191HL LOCATED JUST AFT OF LH RAM AIR INLET HAS A DELAMINATED DENT ON OUTER SURFACE. / REPAIRED PER SRM 51-70-05-2R-1.
